# SDR REXA2022112102593

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 18,323 hours, 13,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR EMERGENCY LIGHT INOP.	REMOVED AND REPLACED RH AFT EXTERIOR EMERGENCY LAMP IAW AMM 33-51-15, OP'S CHECK GOOD. PN OFF/ON: 8GH005123-06
